# SDR MASA200601093

- Difficulty date: April 15, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 7,859 hours, 5,967 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Slat/Flap Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5001 ILM - SPOILER STAB FAULT AND RUDDER LIMIT FAULT.  MX CLEARED INHIBITS AND SWAPPED SFECU'S.  OP'S CHECK GOOD.  ACFT CONTINUED OPERATIONS.
